Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

TB patient, indigestion, nausea, vomiting. Taking rimthree. Can I use bifilac antibiotic?

hi, i am a TB patient and using antibiotic Rimthree. My 2 months treatment is left. I have so much digestion issues and also i had the problem of nausea and vomiting which is now much better. My weight is 36kg and age 38. Plz suggest me can i use Bifilac antibiotic?? How much is it benificial in my case? Tell me the dosage also.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. Your symptoms are indicative of the side effects of Rimthree ( ethambutol, isoniazid, rifampicin). This is a strong medication. While you take this medicine you should keep heed of your diet. Keep well hydrated, take a lot of soups, juice, pure hygienic water to flush out the side effects of the medicine.

You should maintain the dosage prescribed by your doctor. You should also take the medicine after having a full meal. Medicine should not be taken in empty stomach. You should take high protein diet, meat, fish, legumes, nuts, dairy products balance it with fruits, veggies, berries, cereals. Rest adequately to help your digestion. Sleep well ( 7-8 hours) for better recovery.

Yes, you can take bifilac tabs for support. It contains streptococcus faecalis, clostridium butyricum, lactic acid bacillus, bacilicus mesentericus. It will help to cope up with your indigestion problems. Consult your treating doctor before taking the medicine.

Popping in medicines is not always helpful. Eat boiled and blanched home made food that is less oily and more nutritious. Exercise and sleep well to get faster recovery. Have a nice day, take care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor